Dr batra homeopathy steroids

Sir I applied retinoid in Nov. 2016 on my both cheeks. After applying retinoid for three days I went in sunlight without applying sunscreen on my left cheek. The left cheek then turned purple. To remove that purplish effect from my left cheek my dermatologist prescribed me steroid lutica and then prescribed me tacrolimus tacrolimus. I applied these medicines for 15 days with break in between in Dec. 2016. Meanwhile I continued to apply sunscreen afterwards. On the right cheek I continued to apply sunscreen but in the meantime retinoid dermatitis developed on right cheek. Again dermatologist prescribed steroid and tacrolimus on right cheek also. I had left all theSe products three months before and is only apply sunscreen since then. But my both cheeks have developed blackness. I am taking homeopathic medicines for the last three months but no effect is visible on the face. Kindly help me as I am going in depressing state now.

Dr batra homeopathy steroids

dr batra homeopathy steroids

Media:

dr batra homeopathy steroidsdr batra homeopathy steroidsdr batra homeopathy steroidsdr batra homeopathy steroidsdr batra homeopathy steroids

http://buy-steroids.org